Electronic Journal of Probability

The Electronic Journal of Probability (EJP) publishes full-length research articles in probability theory. Short papers, those less than 12 pages, should be submitted first to its sister journal, the Electronic Communications in Probability (ECP). EJP and ECP share the same editorial board, but with different Editors in Chief.

EJP and ECP are free access official journals of the Institute of Mathematical Statistics (IMS) and the Bernoulli Society.

Please consider donating to the Open Access Fund of the IMS at this page to keep the journal free.

Top downloads over the last seven days

Critical window for the configuration model: finite third moment degreesSouvik Dhara, Remco van der Hofstad, Johan S.H. van Leeuwaarden, and Sanchayan Sen Volume 22 (2017)
Functional central limit theorem for subgraph counting processesTakashi Owada Volume 22 (2017)
Local limit of the fixed point forestTobias Johnson, Anne Schilling, and Erik Slivken Volume 22 (2017)
Hitting probabilities of random covering sets in tori and metric spacesEsa Järvenpää, Maarit Järvenpää, Henna Koivusalo, Bing Li, Ville Suomala, and Yimin Xiao Volume 22 (2017)
Stochastic differential equations with sticky reflection and boundary diffusionMartin Grothaus and Robert Voßhall Volume 22 (2017)
  • ISSN: 1083-6489 (electronic)
  • Publisher: The Institute of Mathematical Statistics and the Bernoulli Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1996--
  • Access: Open access
  • Euclid URL: http://projecteuclid.org/ejp